# SDR CALA0800800

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE AT L1 DOOR HAS CORROSION.  REMOVED CORRODED Z-ANGLE AT L1 DOOR AND INSTALLED NEW Z-ANGLE IAW B737 SRM 51-40-02.
